# SDR GTIA020011

- Difficulty date: January 19, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4034242934
- Part serial: 87040795
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 114 - FIVE MINUTES AFTER TAKEOFF ATTEMPTED TO ENGAGE AUTO PILOT NR 2 WOULD NOT ENGAGE.  TRIED NR 1 IT WOULD NOT ENGAGE.  COMPASSES AND ATTITUDE INDICATOR WERE CLOSELY MATCHED.  AFTER SEVERAL ATTEMPTS TO ENGAGE AUTO PILOT NR 1 AND NR 2 AUTO PILOT NR 1 ENGAGED AND OPS NORMAL.  AUTOPILOT NR 1 USED DTW TO PBI.  FOUND CAPTAINS AUTO PILOT DISCOUNTED SWITCH BAND AND FLIGHT GUIDANCE CONTROL PANEL BAD.  REMOVED AND REPLACED CAPTAINS AUTO PILOT DISCOUNT SWITCH AND FLIGHT GUIDANCE CONTROL PANEL.  SYSTEM OPS CHECK GOOD IAW MD80 MM 22-01-05 AND 22-01-04.  (M)
